# SDR ASAA2016061917078

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,163 hours, 383 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL AT TOP OF DESCENT.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF ZONE TEMP CONTROLLER NR 1 AND NR 2.  1 FAULT, LEG 7 FOR FLIGHT DECK SELECTOR, 21-51311.  ACCOMPLISHED FIM 21-62, TASK 862.  NO DISCREPANCIES NOTED. SYSTEM OPS NORMAL.
